# SDR DL72S980436

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Alt
- Condition: Malfunctioned
- Location: Capts Side
- Component: 5224825008
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RADIO ALT (CAPTS) SHOWED 2000 AGL WHILE 10000 MSL.  THIS WAS FOLLOWED BY A GPWAS PULL UP WARNING AND THEN ELECTRICAL SMOKE IN THE COCKPIT.  PULLED CAPTS R/A CB SMOKE DISSIPATED AFTER RUNNING CK LIST LANDED NORMALLY.  REPLACED CAPTS R/A IND AND NR 1 R/A TRANSCVR RAN BOTH PACKS AND GND OPS CKS OK.
